# SDR SIMA200731605

- Difficulty date: November 11, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 14,860 hours, 13,249 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, A

## Discrepancy

CREW FOLLOWED UP WITH CALL ABOUT 500' AFTER TAKEOFF 'LAV SMOKE' WARNING ILLUMINATED.  WARNING LIGHT WENT OFF ON FINAL APPROACH.  FA REPORTED SMOKE IN CABIN.  OVERWEIGHT LANDING:  LANDING WEIGHT 42320, SINK RATE 200 FT PER MIN TOUCHDOWN WAS SOFT.
